# SDR 97ZZZX3392

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864PA
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 075
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610560202
- Condition: Cracked
- Location: Nlg Ww
- Part time: 42,021 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

JFK/MIA - FLT 25 - AIR TURN BACK.  AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  DUMPED FUEL AND RETURNED TO JFK WITH NO FURTHER EVENTS.  FOUND LEFT NLG DOOR ACTUATOR UPPER ATTACH BRACKET ATTACHMENT AT FRAME 14A DAMAGED.  MADE INTERIM REPAIR IAW AIRBUS REPAIR DESIGN APPROVAL SHEET RAS/AS/250/97 ISSUE A 7-12-97 AND PAA.  E.O.97-5140-01 REV A FOR 800 FLT CYCLES (NEXT C-CHECK). AIRCRAFT RETURNED TO SERVICE.  (X)
